# SDR UALA2012102606159

- Difficulty date: October 26, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,417 hours, 13,774 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 254
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT: L ENGINE HPSOV AND LT ENGINE BLEED LIGHT LIGHT ON IDLE POWER ADVANCING POWER CLEARED LIGHT.  INOP'D LEFT ENGINE HI STAGE VALVE PER MEL3611Q PROCEDURES.  REPLACED NR 1 ENG HPSOV.
